# SDR DALA2019010900164

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 69,029 hours, 25,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 694 ON S/C FOUND EMERG PATH LIGHTS INOP ON SEATS 18-22. CORRECTIVE ACTION: REPLACED FUSE ON POWER SUPPLY M733 REF WDM 33-51-13. (5229908)
